Volume 26, 2020
|Number of page(s)||21|
|Published online||24 March 2020|
Optimal bilinear control problem related to a chemo-repulsion system in 2D domains
Dpto. de Ecuaciones Diferenciales y Análisis Numérico and IMUS, Universidad de Sevilla,
2 Departamento de Matemática, Universidad de Tarapacá, Arica, Chile.
* Corresponding author: firstname.lastname@example.org
Accepted: 12 March 2019
In this paper, we study a bilinear optimal control problem associated to a chemo-repulsion model with linear production term in a bidimensional domain. The existence, uniqueness and regularity of strong solutions of this model are deduced, proving the existence of a global optimal solution. Afterwards, we derive first-order optimality conditions by using a Lagrange multipliers theorem.
Mathematics Subject Classification: 35K51 / 35Q92 / 49J20 / 49K20
Key words: Chemorepulsion-production model / strong solutions / bilinear control / optimality conditions
© EDP Sciences, SMAI 2020
Initial download of the metrics may take a while.